Experiencing a side effect?

classic Classic list List threaded Threaded
4 messages Options
Reply | Threaded
Open this post in threaded view
|

Experiencing a side effect?

klove_n
Yesterday was my second day on the VLCD and my fourth day of hcg injections (this is my first ever round).  Yesterday was also my first day back at work.  I work at a law firm and handle large amounts of paper, so my hands are frequently dry.  I, of course, forgot the Corn Huskers lotion at home.  Since I am taking in so many fluids, I have had several more bathroom trips than normal, and I always wash my hands with soap and water after each trip.  About half-way through the day I noticed my knuckles and the tops of my hands were itchy, dry and red.  I "cheated" and used some Vaseline lotion I happened to have in my desk (although I couldn't find reference to any oil as an ingredient).  When I got home, I put Corn Huskers lotion on and my hands burned!  So I washed with just water and put on J&J baby lotion instead.  The redness has really gone down in general, more so on my right hand.  I am wondering if this is a terrible side effect of Corn Huskers lotion, hcg, or if my skin just got way too dry too fast??  (I am using Ivory in the shower).  Have any of my fellow hcg-ers experienced this?
Reply | Threaded
Open this post in threaded view
|

Re: Experiencing a side effect?

DaveSherwin
As an aside here, research has shown that Dr. Simeons, with his limited 1950's knowledge, did make a mistake in thinking that lotions etc. would affect the weight loss, and anecdotal evidence from thousands of our customers who didn't change anything in lotions or make up has born this out. I would recommend using whatever make up and lotion works best for you, it won't affect your diet at all, really!
Nationally ranked triathlete, fitness "mad scientist," founder of HCG-EZ Drops
Reply | Threaded
Open this post in threaded view
|

Re: Experiencing a side effect?

klove_n
Thank you!!


Kristen :))
Sent from my iPhone (please excuse errors)

On Jan 30, 2014, at 10:01 AM, "DaveSherwin [via HCG Diet 411 Forum]" <[hidden email]> wrote:

As an aside here, research has shown that Dr. Simeons, with his limited 1950's knowledge, did make a mistake in thinking that lotions etc. would affect the weight loss, and anecdotal evidence from thousands of our customers who didn't change anything in lotions or make up has born this out. I would recommend using whatever make up and lotion works best for you, it won't affect your diet at all, really!
Nationally ranked triathlete, fitness "mad scientist," founder of HCG-EZ Drops



If you reply to this email, your message will be added to the discussion below:
http://forum.hcg411.info/Experiencing-a-side-effect-tp4026827p4026833.html
To unsubscribe from Experiencing a side effect?, click here.
NAML
Reply | Threaded
Open this post in threaded view
|

Re: Experiencing a side effect?

DaveSherwin
Welcome!
Nationally ranked triathlete, fitness "mad scientist," founder of HCG-EZ Drops